# SDR MASA2024050300041

- Difficulty date: May 3, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 29,255 hours, 24,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Part time: 29,255 hours, 24,878 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP/CORRECTIVE ACTION: CHARGED MAIN BATTERY
